# SDR 2012FA0000100

- Difficulty date: January 24, 2012
- Submitted: February 9, 2012
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft serial: 223214
- Aircraft time: 674 hours, 513 cycles
- Engine: Cont IO550N
- Engine time: 674 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Failed
- Location: Rt Magneto
- Component: Magneto, Bendix
- Component part number: 10500556101
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

CREW REPORTED SEVERE ENGINE VIBRATION DURING TAKEOFF.  QUICK INSPECTION ON GROUND REVEALED THAT LT WAS INOPERATIVE.  OPERATOR DECIDED TO REPLACE MAGNETO WITH A BRAND NEW ONE.  DURING THE DISASSEMBLING OF THE MAGNETO THE DISTRIBUTOR GEAR`S FAILURE WERE FOUND .  IT MIGHT CAUSE AN ENGINE IN-FLIGHT SHUTDOWN, WHICH COULD LEAD TO A LOSS OF CONTROL.  MAGNETO DEFECT.  MAGNETO REPLACED.
